Document Type

Article

Publication Date

2017

Publication Title

Proceedings of the American Mathematical Society

ISSN

1088-6826

Volume

145

Issue

5

DOI

http://dx.doi.org/10.1090/proc/13229

Abstract

We prove that noncommutative solenoids are limits, in the sense of the Gromov-Hausdorff propinquity, of quantum tori. From this observation, we prove that noncommutative solenoids can be approximated by finite dimensional quantum compact metric spaces, and that they form a continuous family of quantum compact metric spaces over the space of multipliers of the solenoid, properly metrized.

Comments

This is a post-print version of "Noncommutative Solenoids and the Gromov-Hausdorff Propinquity" published in Proceedings of the American Mathematical Society.

Share

COinS